Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taking qlaira. Took emergency pill after having unprotected sex. Spotting. Worried

Iv jst started taking Qlaira and I'm still on my first box, I wanted to finish the bos first before having unprotected sex but my boyfriend and I had unprotected sex last night! Yesterday I took "pill 19" in the morning and then had unprotected sex at night. I have a small amount of blood discharge now and I was wondering if its anything to worry about?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
Having bleeding / spotting within a few hours or days of taking the emergency contraceptive is a normal occurrence.
This effect is compounded as you are already on birth control.
There is nothing to worry about.
However, as you are very well aware, birth control , in the first month of use, is notoriously unreliable.
I would advise you to regularly use barrier method of contraception in the first month of pill use.
Right now, youve done the best you could
If you fail to have your period in 4 weeks, please take a pregnancy test.
Take care.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor